# SDR USAA2009040990848

- Difficulty date: April 6, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 53,584 hours, 36,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32359
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C5 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 380, BL 0.  REPAIRED FUSELAGE SKIN AT BS 380, BL 0 IAW US AIRWAYS EA 101050.
